Both are classified by the FDA as antihistamines that can have some sedative like effects, such as dizziness, drowsiness, somnolence and dry mouth.
Is there anything else I can help with?
Was this helpful?1
yes, there is! :) Are there any otc medicines or - herbal supplements that are like the following: catapres, Donnetol? l Ask because a friend who quickly detoxed off methadone before was perscribed: Catapres .1mg 2/4 X a day vistoril 25mg 2/4 a day Donnetol tab 2/3 X a day Plus lbprofen
You already helped with the hydroxyzine (I believe vistoril is the name brand)
I have been going to a clinic for 6 years and I am down to 20mg finally (I was @ 93mg for 5 1/2 yrs) I am in college and I work so I cannot afford to deal with the inevitable withdrawal symptoms for too long. And I do not want to Inquire about these Perscriptions with my regular doctor. 0ne-because l don't Want to explain why I need them and two- I dont want to be on anymore perscriptions, I just want to get through this and be normal .
I am detoxing at a decent speed because I need to take control of my life and 6 years on methadone is too long, plus all the Crap before . even if I were detoxing slowly it's still Inevitable to get withdrawal symptoms. (most ppl I have known to successfully detox have said it is b*tch (but thankfully only for couple of weeks, with a handful of days being the worst) Not to mention I'm a wimp! Although my years of excess dopamine levels have helped to enhance my wimpiness! Anyways, any help to my questions, insights of your own or pointing me in the direction to information would greatly be appreciated. I just want to be able to sleep decently and have tolerable stomach cramps (or none @all! ;) ) I'm not looking for miracle tho! (Btw @ 20mg I already have started to feel crappy in late evening, like my skins crawling, I feel anxious and I can only sleep about 2- 3 hours at a time. Last night I slept about 3 hours and took an hour nap earlier in the day. So I'm just worried if I feel like this now, how will I handle it later, when I have classes, exams and work?!)
Btw thank you for your earlier response :)
Was this helpful?0
I am so sorry ur going thru this but u have done the right thing and u have come this far! You can do this at my clinic we are told to go down 1mg per week or 1 mg every two weeks as it takes our bodies two weeks to adjust to the new dose so you've done it this long and gotten this far please try ur best to just finish it correctly when u get down to like two msg.... This is a very personal question but do u take benzos or can u get them because I'd keep at least a few on hand for the times that become unbearable when u haven't slept for two weeks also as some one else said Bonine it is right next to the Dramamine at the drug or grocery store it can be a generic Dramamine just make sure its main ingredient is MECLAZINE (I think that's how it's spelled) it is an anti- nausea also if u'll go to ur doc and explain that ur getting off he or she will probably prescribe these things because the other thing u need with these is clonadine which is a blood pressure med but these all work together like a combo of wonder!! But I have a couple friends who lowered themselves down to 1 mg they said it was a bit rough the first couple weeks but nothing u can't handle!! And they took Benadryl to sleep a few times and they are doing amazing!!!so I guess to each their own if u really want it and ur really done then ur done and nothing will make u go back! Best of luck to u!! I hope this helped at least a bit!!!